# SDR USAA2010111592607

- Difficulty date: October 28, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 53,198 hours, 20,991 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - VERTICAL STABILIZER T/E BEAM CRACKED AT STATION 90.  REPAIRED VERTICAL STABILIZER T/E BEAM AT STATION 90 IAW EA 102285.
